# SDR CKSA97176

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 2120 · Air Distribution System
- Part: Seals
- Condition: Ruptured
- Location: Duct Manifold
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL31.0 CABIN ALTITUDE STARTED TO CLIMB ABOVE 10,000 FT.  DESCENDED TO FL20.0 TO MAINTAIN CABIN ALTITUDE OF 10,000 FT.  OUTFLOW VALVE WAS CLOSED AND LOCKED.  DIVERTED TO ALTERNATE AS PER OPERATIONS DIRECTION.  TRANSFERRED TO DMI NR005 IAW DC8 MEL 21-10-2.  FLIGHT TO BE CONDUCTED UNPRESSURIZED PLACARDS INSTALLED.  TROUBLESHOT AND FOUND LEFT HAND NASI SUPPLY MANIFOLD DUCT SEALS BLOWN.  REMOVED AND REPLACED SEALS, RAN SYSTEM OPS AND LEAK CHECKED GOOD IAW DC8 SYSTEM DESCRIPTION MANUAL CHAPTER 4.  THIS CLEARS DMI NR005.  PLACARDS REMOVED.
